Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 90, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2018, 4:15 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2018, 4:15 PM EDT (20:15 UTC)
- Expired
- Aug 17, 2018, 5:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 95 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 17, 3:44 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
334
WUUS51 KALY 172015
SVRALY
NYC041-043-172115-
/O.NEW.KALY.SV.W.0090.180817T2015Z-180817T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
415 PM EDT FRI AUG 17 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southwestern Hamilton County in eastern New York...
East central Herkimer County in eastern New York...
* Until 515 PM EDT.
* At 415 PM EDT, a severe thunderstorm was located near Ohio, or 17
miles north of Little Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lake Pleasant and Moffitt Beach Campground around 515 PM EDT.
Other locations impacted by this severe thunderstorm include Gray,
Powley Place, Nobleboro, Black Creek Reservoir, Rudeston, Clockmill
Corners, Averys Place, Whitehouse, Bull Hill and Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4356 7440 4327 7433 4326 7462 4329 7471
4325 7471 4324 7494 4337 7498
TIME...MOT...LOC 2015Z 257DEG 21KT 4330 7485
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
JEC1 follow-up statement
882
WWUS51 KALY 172046
SVSALY
Severe Weather Statement
National Weather Service Albany NY
446 PM EDT FRI AUG 17 2018
NYC043-172055-
/O.CAN.KALY.SV.W.0090.000000T0000Z-180817T2115Z/
Herkimer NY-
446 PM EDT FRI AUG 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HERKIMER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern New York.
LAT...LON 4349 7439 4327 7433 4326 7462 4331 7479
4336 7479
TIME...MOT...LOC 2045Z 257DEG 21KT 4334 7461
$$
NYC041-172115-
/O.CON.KALY.SV.W.0090.000000T0000Z-180817T2115Z/
Hamilton NY-
446 PM EDT FRI AUG 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN HAMILTON COUNTY...
At 445 PM EDT, a severe thunderstorm was located 11 miles north of
Stratford, or 20 miles southwest of Speculator, moving east at 25
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Lake Pleasant around 515 PM EDT.
Other locations impacted by this severe thunderstorm include Shaker
Place, Powley Place, Piseco, Rudeston, Clockmill Corners, Averys
Place, Higgins Bay and Whitehouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4349 7439 4327 7433 4326 7462 4331 7479
4336 7479
TIME...MOT...LOC 2045Z 257DEG 21KT 4334 7461
HAIL...0.75IN
WIND...60MPH
$$
JECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:22 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 17, 2:22 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Albany NY 222 PM EDT Fri Aug 17 2018 .SYNOPSIS... A series of disturbances ahead of a cold front will bring rounds of showers and thunderstorms today into tonight, some of which could result in locally heavy rainfall and gusty winds. The cold front will move through on Saturday along with continued showers over portions of the area, but a drying trend from north to south will take place. Some lingering showers are possible for southern areas Sunday, but to the north it will be dry and not as warm. && .NEAR TERM /THROUGH TONIGHT/... As of 200 PM EDT, 18Z sounding is in as lower level lapse rates have increased with low level helicities/hodographs show enough magnitudes for low level spins. Furthermore, bulk shear remains generally 25-35kts. Of note was this unexpected dry layer centered around H850 which may be the reason the DCAPE values are less. So as 1-min GOES16 visible imagery reveals lots of breaks in the clouds, instability should increase from our current 2k j/kg. Per mesoscale model reflectivities, seems robust convection should commence within the next couple of hours along or east of I81. Overall, it does look like it will be a very active afternoon with strong to severe thunderstorms and heavy rain. PWATS in the 18Z sounding were already up to 1.9 inches. Storms do look like they will be progressive but there could be repeating rounds of thunderstorms and heavy rain. That being said, the forecast remains on track for today so have freshened up the hourly temps, pops, and sky cover to reflect recent obs. Sent updates to NDFD and web servers. Prev Disc...As of 630 am, leading edge of a batch of rainfall on the nose of a strong low- level jet is now roughly from Oswego to Binghamton and moving northeast. This activity is expected to move into the Mohawk Valley and southern Adirondacks over the next hour or so. Farther south, the LLJ is weaker, but showers will become increasingly possible with time this morning. In the wake of this LLJ-forced activity, will likely have a good deal of clouds around, and perhaps some lingering showers into around the noon hour. The question then becomes if enough instability can be realized to generate strong convection in the afternoon and evening hours. Low-level winds remain rather strong with H850 winds of 25-35 kt in the afternoon and evening hours. So despite somewhat marginal deep-layer shear of 25-30 kt, the magnitude of low-level winds suggests rotating storms are possible. HREF mean suggests SBCAPE values of 1500-2500 J/kg are possible in pockets by the mid-afternoon given high boundary layer moisture and despite meager midlevel lapse rates. A forcing mechanism is somewhat unclear, but it appears there may be one or more low- amplitude midlevel disturbances ejecting ahead of the positively tilted trough over the lower Great Lakes. Will have to watch for a prefrontal trough and differential heating boundaries to trigger convection as well. Overall, still a lot of uncertainties with respect to severe weather potential. Main hazards would be damaging winds and perhaps a tornado or two, and cannot rule out large hail should any supercellular structures develop. Though there should be strong enough flow to keep storm motions relatively fast, there is potential for training given the deep southwesterly flow parallel to the slowly approaching cold front, so locally heavy rainfall will be a threat as well. PWAT values are forecast to be in the vicinity of 2 inches once again. Tonight, the positively tilted trough eases its way eastward, so enough dynamical forcing may exist for showers and a few thunderstorms to continue. The surface cold front will approach northern zones overnight as well as it impinges upon the moist airmass. Locally heavy rainfall potential will continue overnight although severe weather threat should diminish with the loss of diurnal heating. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... Forcing for ascent from the slowly approaching cold front, augmented by vorticity maxima associated with the shearing positively tilted trough will likely keep some showers around Saturday, especially during the morning and possibly into the afternoon for areas south of the Capital District. There is still some uncertainty with how strong the forcing will be, with the NAM indicating weaker frontal convergence and less shower activity, while the GFS/ECMWF show more widespread activity. A couple of thunderstorms cannot be ruled out, especially over southern zones where some diurnal heating could generate some instability ahead of the front. Temps are somewhat uncertain and will depend on the degree of cloud cover and shower coverage, but it appears they will be near normal. Saturday night into Sunday night, model consensus still supports the cold front finally clearing the area, keeping us under cool easterly to northeasterly flow. However, there has been a trend in some of the GEFS members and especially the 00Z ECMWF to linger the front just south of our area and develop a wave of low pressure upon it, opening the door for continued showers through the weekend. At this point, have introduced chance PoPs for our souther tier of counties. Future forecasts will have to determine whether this northward trend continues. Regardless, cooler than normal temperatures are favored for highs Sunday. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... For Monday and Monday night, mainly fair weather is expected as surface high pressure ridges in from southeast Canada and an upper level ridge approaches from the Great Lakes and Ohio Valley. Highs on Monday mainly in the 70s, with lows Monday night in the 50s to lower 60s. Tuesday is expected to start out fair as high pressure crests over New England. However, strong low pressure will be moving through the Great Lakes. Some rain showers or thunderstorms may reach western areas around Sunset. Highs Tuesday in the 70s to around 80. Low pressure moving through eastern Canada will drag a cold front through the area Tuesday night. Expect showers and Thunderstorms. Lows Tuesday night mainly in the 60s with some 50s southwest Adirondacks. For Wednesday, a secondary cold front may trigger a few isolated showers and storms in the afternoon and evening. High pressure will ridge in Wednesday night from the Ohio valley bringing fair conditions. Highs Wednesday in the 70s to around 80. Lows Wednesday night in the 50s to around 60. High pressure will continue to bring fair and seasonable weather on Thursday and Thursday night. Highs Thursday in the 70s with lows Thursday night in the 50s to around 60 && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Early morning showers associated with the warm front has moved out of the area. Behind the front, there is some clearing of clouds resulting in mainly VFR conditions. However, showers and storms are expected to develop across the forecast area this afternoon and continue into the evening, with MVFR to IFR conditions anticipated within any thunderstorm. Shower activity will likely continue into the overnight period with lowering CIGS/VIS possible along with some fog/mist. There may be some improvement in CIGS back to MVFR/VFR after 12Z/Sat. Winds will be from the south to southwest this afternoon at 10 to 15 kts. Winds will then less to 5 to 10 kts overnight and into the day on Saturday. Outlook... Saturday Night: Low Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Slight Chance of SHRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: No Operational Impact. NO SIG WX. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: High Operational Impact. Likely SHRA...TSRA. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A wet period is expected through at least tonight, keeping fire weather concerns to a minimum. Showers will likely linger into at least Saturday morning before a drying trend occurs from south to north. Some showers may linger into Sunday for southern areas, but to the north, a dry northeast flow will set up along with temperatures slightly below normal. && .HYDROLOGY... Another period of wet weather is in store through at least tonight as a series of midlevel disturbances interact with a moist airmass. Showers and thunderstorms will become likely this afternoon. Though there should be strong enough flow to keep storm motions relatively fast, there is potential for training given the deep southwesterly flow parallel to the slowly approaching cold front, so locally heavy rainfall will be a threat as well. PWAT values are forecast to be in the vicinity of 2 inches once again. Urban and poor drainage flooding is possible along with isolated flash flooding. The Mohawk Valley and Catskills along with portions of western New England have seen 150-300% of normal precipitation over the last week, so they may be particularly prone to flooding. Meanwhile, the latest Drought Monitor indicates the southern Adirondacks are experiencing moderate drought conditions. Additional showers and thunderstorms will continue tonight with a continued threat for locally heavy rainfall and possible flooding if additional storms impact areas that saw rainfall during the day. Deep-layer moisture will be on the decrease on Saturday so, while showers and a few thunderstorms may linger, they are not expected to be particularly heavy. Although flooding of small streams and creeks is possible, flooding on main stem rivers is not expected. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM/Thompson NEAR TERM...BGM/Thompson/JVM SHORT TERM...BGM/Thompson LONG TERM...SND AVIATION...SND/JVM FIRE WEATHER...Thompson HYDROLOGY...Thompson www.weather.gov/albany
Hazardous weather outlook, Aug 17, 3:50 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 350 PM EDT Fri Aug 17 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 350 PM EDT Fri Aug 17 2018 ...SEVERE THUNDERSTORM WATCH 340 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. The main threat will be damaging winds of 58 mph or greater. Large hail and a tornado or two cannot be ruled out. Thunderstorms may produce locally heavy rainfall through tonight. Urban and poor drainage flooding and isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Tuesday and Tuesday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 17, 3:11 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albany NY
311 PM EDT FRI AUG 17 2018
NYZ063-064-171945-
Western Ulster-Eastern Ulster-
311 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ULSTER COUNTY...
At 311 PM EDT, a strong thunderstorm was located over Woodbourne, or
9 miles east of Liberty, moving northeast at 25 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Napanoch around 330 PM EDT.
Kerhonkson around 335 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4174 7457 4188 7445 4197 7468 4205 7442
4176 7414 4166 7443
TIME...MOT...LOC 1911Z 234DEG 22KT 4178 7456
CSSpecial weather statement, Aug 17, 3:37 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Albany NY
337 PM EDT FRI AUG 17 2018
NYZ058-063-064-172000-
Western Ulster-Western Greene-Eastern Ulster-
337 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER AND SOUTH
CENTRAL GREENE COUNTIES...
At 337 PM EDT, a strong thunderstorm was located over Woodland Valley
Campground, or 14 miles south of Hunter, moving northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
This storm will be near...
Mount Tremper around 340 PM EDT.
Phoenicia and Kenneth L Wilson Campground around 345 PM EDT.
Lanesville and West Hurley around 350 PM EDT.
Woodstock around 355 PM EDT.
Hunter around 400 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4208 7445 4230 7426 4205 7393 4201 7393
4185 7422
TIME...MOT...LOC 1937Z 221DEG 30KT 4201 7432
CSSpecial weather statement, Aug 17, 3:48 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Albany NY
348 PM EDT FRI AUG 17 2018
NYZ063>065-172015-
Western Ulster-Western Dutchess-Eastern Ulster-
348 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER AND WEST
CENTRAL DUTCHESS COUNTIES...
At 348 PM EDT, a strong thunderstorm was located over Kerhonkson, or
near Ellenville, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
New Paltz, Hyde Park, Highland, High Falls and Tillson around 415
PM EDT.
This Includes Interstate 87 near exit 18.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4165 7440 4175 7457 4187 7445 4189 7448
4195 7396 4168 7390 4163 7439
TIME...MOT...LOC 1948Z 260DEG 24KT 4177 7432
CSSpecial weather statement, Aug 17, 3:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Albany NY
351 PM EDT FRI AUG 17 2018
NYZ032-033-038-172030-
Northern Herkimer-Hamilton-Southern Herkimer-
351 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 351 PM EDT, a strong thunderstorm was located over Ohio, or 19
miles northeast of Utica, moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will remain over mainly rural areas of southeastern
Northern Herkimer...southwestern Hamilton and northeastern Southern
Herkimer Counties, including the following locations... Grant, Gray,
Powley Place, Nobleboro, Black Creek Reservoir, Wheelertown,
Clockmill Corners, Woodin Corners, Russia and Herkimer Landing.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4330 7512 4331 7512 4331 7511 4332 7510
4333 7508 4345 7509 4363 7473 4335 7448
4319 7507 4321 7508 4322 7507 4323 7507
4323 7510 4330 7514
TIME...MOT...LOC 1951Z 237DEG 21KT 4332 7501
JECSpecial weather statement, Aug 17, 4:05 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
405 PM EDT FRI AUG 17 2018
CTZ001-MAZ025-NYZ066-172045-
Northern Litchfield-Southern Berkshire-Eastern Dutchess-
405 PM EDT FRI AUG 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LITCHFIELD...
SOUTHWESTERN BERKSHIRE AND NORTHEASTERN DUTCHESS COUNTIES...
At 405 PM EDT, a strong thunderstorm was located over Amenia, or 18
miles east of Rhinebeck, moving northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Sharon around 410 PM EDT.
Millerton around 415 PM EDT.
Falls Village around 425 PM EDT.
Canaan and Ashley Falls around 435 PM EDT.
Sheffield and Norfolk around 440 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4167 7351 4192 7371 4194 7371 4199 7362
4198 7353 4204 7352 4205 7352 4205 7350
4207 7350 4219 7331 4190 7301
TIME...MOT...LOC 2005Z 235DEG 28KT 4188 7355
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 3:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Aug 17, 3:37 PM EDT | Special Weather Statement | ALY | Ulster | 23 min |
| Aug 17, 3:48 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Aug 17, 3:51 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Aug 17, 5:10 PM EDT | Special Weather Statement | ALY | Fulton | 35 min |
| Aug 17, 5:18 PM EDT | Special Weather Statement | ALY | Fulton | 27 min |
| Aug 17, 5:40 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Aug 17, 5:40 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schenectady, Schoharie | 50 min |
| Aug 17, 5:54 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 84 min |
| Aug 17, 6:02 PM EDT | Special Weather Statement | ALY | Fulton | 43 min |
| Aug 17, 6:06 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Aug 17, 6:09 PM EDT | Special Weather Statement | ALY | Schenectady | 21 min |
| Aug 17, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 63 min |
| Aug 17, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Montgomery, Rensselaer, Saratoga and 3 more | 53 min |
| Aug 17, 6:27 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Aug 17, 6:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren | 48 min |
| Aug 17, 7:00 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
| Aug 17, 7:20 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 55 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | ALY | Rensselaer | 24 min |
| Aug 17, 7:23 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga, Washington | 87 min |
| Aug 17, 7:23 PM EDT | Special Weather Statement | ALY | Ulster | 37 min |
| Aug 17, 7:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 43 min |
| Aug 17, 7:48 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Aug 17, 7:52 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 3 hr |
| Aug 17, 7:52 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.